# SDR RAIA990119

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BMI - FLT 7321 - THREE GREEN DOWN AND LOCKED LIGHTS WITH LT GEAR INTRANSIT LIGHT ON ALSO.  MAINTENANCE REPLACED LT MAIN GEAR DOWNLOCK SWITCH.  (X)
